# SDR HALA2010091800424

- Difficulty date: September 18, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 72,832 hours, 32,004 cycles
- Engine: Ge CF680
- System (JASC): 2720 · Rudder Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - RUDDER RATIO EICAS MESSAGE CAME ON AFTER TAKEOFF.  ACCOMP FIM 27-21-0 FIG 104. TEST OK.
